# SDR DALA2025050703515

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 61,775 hours, 31,531 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

SHIP 3153 - ATO - AT LOW SPEED DUE TO CAPTAIN'S AIRSPEED READING ZERO. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS. (LP: 7040831)
